# SDR TWAA0000412

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING NUMBER 3 SPOILER RIB ATTACHED TO OTBD CASTING WAS CRACKED.  REPLACED PART PER SRM 57-10-1 AND 51-30-2 FASTENER INSTALLATION. -
